Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Suffering from bleeding in left ear, given tablets. Reason for bleeding?

My father suffered by bleeding in the left ear yesterday, he didn t feel any pain ,we consult a doctor on the day itself, he didn t say the proper reason for bleeding simply he gave some tablets and cover the ear.After my father wake up he realize that small drop of blood came but during sleeping no blood will come. what we want to do ? Is it serious,please sir , i kindly request you to tell the reason for the bleeding
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
ENT Specialist 's  Response
Welcome in H.C.M. for consulting your query.
I have gone through your query regarding painless bleeding from left ear. though bleeding was quite less but the possible reasons of painless bleeding ear are-
(1) Thrombocytopenia.
(2) Bleeding disorders.
(3) Thalessemia & sickle cell anaemia.
(4) Leukemias.
These can be diagnose by blood examination like -
(1) C.B.C.
(2) Prothrombin Time.
(3) B.T., C.T.
After proper diagnosis treatment may be planed.

With Regards.
Answered: Fri, 22 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor